Alert archive / Kansas / Red Flag Warnings in 2022
Red Flag Warning 27, NWS Dodge City, KS
NWS Dodge City, KS issued this red flag warning at Apr 28, 2022, 3:44 AM CDT for 24 counties in Kansas. It took effect at Apr 29, 2022, 1:00 PM CDT. It was in force for 7 hr. 12 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Apr 28, 2022, 3:44 AM CDT (08:44 UTC)
- In effect from
- Apr 29, 2022, 1:00 PM CDT
- Expired
- Apr 29, 2022, 8:00 PM CDT
- In force
- 7 hr
- Issued by
- NWS Dodge City, KS
All 24 counties
Barber County, KS, Clark County, KS, Comanche County, KS, Edwards County, KS, Finney County, KS, Ford County, KS, Grant County, KS, Gray County, KS, Hamilton County, KS, Haskell County, KS, Hodgeman County, KS, Kearny County, KS, Kiowa County, KS, Lane County, KS, Meade County, KS, Morton County, KS, Ness County, KS, Pawnee County, KS, Pratt County, KS, Scott County, KS, Seward County, KS, Stafford County, KS, Stanton County, KS, Stevens County, KS
The radar
The Dodge City radar (KDDC), 28 km from the middle of the area, began a volume at 08:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 29, 3:16 PM CDT | TSTM WND GST 50 | Kalvesta, KS | |
| Apr 29, 3:31 PM CDT | HAIL 1 | 12 S Ness City, KS | |
| Apr 29, 5:15 PM CDT | TSTM WND GST 57 | Utica, KS | MESONET STATION FW5883 UTICA. |
| Apr 29, 5:25 PM CDT | TSTM WND GST 56 | 1 Ese Scott State Lake, KS | MESONET STATION K5SCT 1 ESE SCOTT STATE LAKE. |
| Apr 29, 5:35 PM CDT | TSTM WND GST 62 | 1 Ese Scott State Lake, KS | MESONET STATION K5SCT 1 ESE SCOTT STATE LAKE. |
| Apr 29, 5:45 PM CDT | NON-TSTM WND GST 57 | 1 Ene Garden City, KS | MESONET STATION KS010 US-50 @ K-156 BRIDGE GARDEN CITY. |
| Apr 29, 5:55 PM CDT | NON-TSTM WND GST 58 | 2 Ese Scott City, KS | AWOS STATION KTQK SCOTT CITY. |
| Apr 29, 6:14 PM CDT | NON-TSTM WND GST 62 | 3 Nw Pierceville, KS | ASOS STATION KGCK GARDEN CITY. |
| Apr 29, 6:16 PM CDT | NON-TSTM WND GST 66 | 3 Nw Pierceville, KS | ASOS STATION KGCK GARDEN CITY. |
| Apr 29, 6:30 PM CDT | NON-TSTM WND GST 65 | 1 Ene Garden City, KS | MESONET STATION KS010 US-50 @ K-156 BRIDGE GARDEN CITY. |
| Apr 29, 6:42 PM CDT | NON-TSTM WND GST 66 | 5 Wnw Elkhart, KS | MESONET STATION CW8810 ELKHART. |
| Apr 29, 7:15 PM CDT | DUST STORM | 1 Wnw Sublette, KS | 1/4 MILE VISIBILITY REPORTED AT SUBLETTE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 8.7 hours before the alert went out and 34 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 734 J/kg
- Mixed-layer CIN
- -123 J/kg
- Mixed-layer LCL
- 2005 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 107 m²/s²
- 0-3 km storm-relative helicity
- 270 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
954 WWUS83 KDDC 280844 RFWDDC URGENT - FIRE WEATHER MESSAGE National Weather Service Dodge City KS 344 AM CDT Thu Apr 28 2022 KSZ061-062-074>077-084>089-281645- /O.NEW.KDDC.FW.W.0027.220429T1800Z-220430T0100Z/ Hamilton-Kearny-Stanton-Grant-Haskell-Gray-Morton-Stevens-Seward- Meade-Clark-Comanche- 344 AM CDT Thu Apr 28 2022 /244 AM MDT Thu Apr 28 2022/ ...RED FLAG WARNING IN EFFECT FROM 1 PM CDT /NOON MDT/ TO 8 PM CDT /7 PM MDT/ FRIDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 061...062...074...075...076...077...084...085... 086...087...088 AND 089... The National Weather Service in Dodge City has issued a Red Flag Warning For wind and low relative humidity, which is in effect from 1 PM CDT /noon MDT/ to 8 PM CDT /7 PM MDT/ Friday. * Affected Area...In Kansas...Fire Weather Zone 061 Hamilton... Fire Weather Zone 062 Kearny...Fire Weather Zone 074 Stanton... Fire Weather Zone 075 Grant...Fire Weather Zone 076 Haskell... Fire Weather Zone 077 Gray...Fire Weather Zone 084 Morton... Fire Weather Zone 085 Stevens...Fire Weather Zone 086 Seward... Fire Weather Zone 087 Meade...Fire Weather Zone 088 Clark and Fire Weather Zone 089 Comanche. * Winds...West 20 to 30 mph with gusts up to 45 mph. * Relative Humidity...As low as 9 percent. * Impacts...Any fires that start will have extreme fire behavior and spread rapidly. Outdoor burning is not advised. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ For more information from NOAA/National weather service visit... http://weather.gov/ddc
5 follow-up statements
440 WWUS83 KDDC 281416 RFWDDC URGENT - FIRE WEATHER MESSAGE National Weather Service Dodge City KS 916 AM CDT Thu Apr 28 2022 ...Dangerous Wildfire Conditions Friday Afternoon... KSZ061-062-074>077-084>089-291215- /O.CON.KDDC.FW.W.0027.220429T1800Z-220430T0100Z/ Hamilton-Kearny-Stanton-Grant-Haskell-Gray-Morton-Stevens-Seward- Meade-Clark-Comanche- 916 AM CDT Thu Apr 28 2022 /816 AM MDT Thu Apr 28 2022/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM CDT /NOON MDT/ TO 8 PM CDT /7 PM MDT/ FRIDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 061...062...074...075...076...077...084... 085...086...087...088 AND 089... * Affected Area...In Kansas...Fire Weather Zone 061 Hamilton... Fire Weather Zone 062 Kearny...Fire Weather Zone 074 Stanton... Fire Weather Zone 075 Grant...Fire Weather Zone 076 Haskell... Fire Weather Zone 077 Gray...Fire Weather Zone 084 Morton... Fire Weather Zone 085 Stevens...Fire Weather Zone 086 Seward... Fire Weather Zone 087 Meade...Fire Weather Zone 088 Clark and Fire Weather Zone 089 Comanche. * Winds...West 20 to 30 mph with gusts up to 50 mph. * Relative Humidity...As low as 7 percent. * Impacts...Any fires that start will have extreme fire behavior and spread rapidly. Outdoor burning is not advised. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ Turner For more information from NOAA/National weather service visit... http://weather.gov/ddc
667 WWUS83 KDDC 282030 RFWDDC URGENT - FIRE WEATHER MESSAGE National Weather Service Dodge City KS 330 PM CDT Thu Apr 28 2022 ...Dangerous Wildfire Threat Friday Afternoon... KSZ063-064-078-080-291200- /O.EXA.KDDC.FW.W.0027.220429T1800Z-220430T0100Z/ Finney-Hodgeman-Ford-Kiowa- 330 PM CDT Thu Apr 28 2022 ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 8 PM CDT FRIDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 063...064... 078 AND 080... The National Weather Service in Dodge City has issued a Red Flag Warning for wind and low relative humidity, which is in effect from 1 PM to 8 PM CDT Friday. * Affected Area...In Kansas...Fire Weather Zone 063 Finney... Fire Weather Zone 064 Hodgeman...Fire Weather Zone 078 Ford and Fire Weather Zone 080 Kiowa. * Winds...West 20 to 30 mph with gusts up to 50 mph. * Relative Humidity...As low as 11 percent. * Impacts...Any fires that start will have extreme fire behavior and spread rapidly. Outdoor burning is not advised. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ KSZ061-062-074>077-084>089-291200- /O.CON.KDDC.FW.W.0027.220429T1800Z-220430T0100Z/ Hamilton-Kearny-Stanton-Grant-Haskell-Gray-Morton-Stevens-Seward- Meade-Clark-Comanche- 330 PM CDT Thu Apr 28 2022 /230 PM MDT Thu Apr 28 2022/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM CDT /NOON MDT/ TO 8 PM CDT /7 PM MDT/ FRIDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 061...062...074...075...076...077...084... 085...086...087...088 AND 089... * Affected Area...In Kansas...Fire Weather Zone 061 Hamilton... Fire Weather Zone 062 Kearny...Fire Weather Zone 074 Stanton... Fire Weather Zone 075 Grant...Fire Weather Zone 076 Haskell... Fire Weather Zone 077 Gray...Fire Weather Zone 084 Morton... Fire Weather Zone 085 Stevens...Fire Weather Zone 086 Seward... Fire Weather Zone 087 Meade...Fire Weather Zone 088 Clark and Fire Weather Zone 089 Comanche. * Winds...West 20 to 30 mph with gusts up to 50 mph. * Relative Humidity...As low as 7 percent. * Impacts...Any fires that start will have extreme fire behavior and spread rapidly. Outdoor burning is not advised. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ Turner For more information from NOAA/National weather service visit... http://weather.gov/ddc
136 WWUS83 KDDC 290835 RFWDDC URGENT - FIRE WEATHER MESSAGE National Weather Service Dodge City KS 335 AM CDT Fri Apr 29 2022 ...Dangerous Wildfire Threat Friday Afternoon... KSZ043>045-065-066-079-081-090-300100- /O.EXA.KDDC.FW.W.0027.220429T1800Z-220430T0100Z/ Scott-Lane-Ness-Pawnee-Stafford-Edwards-Pratt-Barber- 335 AM CDT Fri Apr 29 2022 ...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM CDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 043...044...045...065...066...079...081 AND 090... The National Weather Service in Dodge City has issued a Red Flag Warning For wind and low relative humidity, which is in effect from 1 PM this afternoon to 8 PM CDT this evening. * Affected Area...In Kansas...Fire Weather Zone 043 Scott...Fire Weather Zone 044 Lane...Fire Weather Zone 045 Ness...Fire Weather Zone 065 Pawnee...Fire Weather Zone 066 Stafford... Fire Weather Zone 079 Edwards...Fire Weather Zone 081 Pratt and Fire Weather Zone 090 Barber. * Winds...West 20 to 30 mph with gusts up to 45 mph. * Relative Humidity...As low as 12 percent. * Impacts...Any fires that start will have extreme fire behavior and spread rapidly. Outdoor burning is not advised. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ KSZ061>064-074>078-080-084>089-300100- /O.CON.KDDC.FW.W.0027.220429T1800Z-220430T0100Z/ Hamilton-Kearny-Finney-Hodgeman-Stanton-Grant-Haskell-Gray-Ford- Kiowa-Morton-Stevens-Seward-Meade-Clark-Comanche- 335 AM CDT Fri Apr 29 2022 /235 AM MDT Fri Apr 29 2022/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM CDT /NOON MDT/ THIS AFTERNOON TO 8 PM CDT /7 PM MDT/ THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 061...062...074... 075...076...077...084...085...086...087...088 AND 089... * Affected Area...In Kansas...Fire Weather Zone 061 Hamilton... Fire Weather Zone 062 Kearny...Fire Weather Zone 063 Finney... Fire Weather Zone 064 Hodgeman...Fire Weather Zone 074 Stanton... Fire Weather Zone 075 Grant...Fire Weather Zone 076 Haskell... Fire Weather Zone 077 Gray...Fire Weather Zone 078 Ford...Fire Weather Zone 080 Kiowa...Fire Weather Zone 084 Morton...Fire Weather Zone 085 Stevens...Fire Weather Zone 086 Seward...Fire Weather Zone 087 Meade...Fire Weather Zone 088 Clark and Fire Weather Zone 089 Comanche. * Winds...West 25 to 35 mph with gusts up to 50 mph. * Relative Humidity...As low as 8 percent. * Impacts...Any fires that start will have extreme fire behavior and spread rapidly. Outdoor burning is not advised. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ For more information from NOAA/National weather service visit... http://weather.gov/ddc
974 WWUS83 KDDC 291402 RFWDDC URGENT - FIRE WEATHER MESSAGE National Weather Service Dodge City KS 902 AM CDT Fri Apr 29 2022 ...Dangerous Wildfire Threat Friday Afternoon... KSZ043>045-061>066-074>081-084>090-300100- /O.CON.KDDC.FW.W.0027.220429T1800Z-220430T0100Z/ Scott-Lane-Ness-Hamilton-Kearny-Finney-Hodgeman-Pawnee-Stafford- Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa-Pratt-Morton- Stevens-Seward-Meade-Clark-Comanche-Barber- 902 AM CDT Fri Apr 29 2022 /802 AM MDT Fri Apr 29 2022/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM CDT /NOON MDT/ THIS AFTERNOON TO 8 PM CDT /7 PM MDT/ THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 043...044...045... 065...066...079...081 AND 090... * Affected Area...In Kansas...Fire Weather Zone 043 Scott...Fire Weather Zone 044 Lane...Fire Weather Zone 045 Ness...Fire Weather Zone 061 Hamilton...Fire Weather Zone 062 Kearny... Fire Weather Zone 063 Finney...Fire Weather Zone 064 Hodgeman...Fire Weather Zone 065 Pawnee...Fire Weather Zone 066 Stafford...Fire Weather Zone 074 Stanton...Fire Weather Zone 075 Grant...Fire Weather Zone 076 Haskell...Fire Weather Zone 077 Gray...Fire Weather Zone 078 Ford...Fire Weather Zone 079 Edwards...Fire Weather Zone 080 Kiowa...Fire Weather Zone 081 Pratt...Fire Weather Zone 084 Morton...Fire Weather Zone 085 Stevens...Fire Weather Zone 086 Seward...Fire Weather Zone 087 Meade...Fire Weather Zone 088 Clark...Fire Weather Zone 089 Comanche and Fire Weather Zone 090 Barber. * Winds...West 25 to 35 mph with gusts up to 55 mph. * Relative Humidity...As low as 6 percent. * Impacts...Dormant dry grasses persist in the ongoing drought, and greenup has been delayed despite some recent rainfall. Any ignitions in this dry vegetation, in the expected dangerous red flag conditions Friday afternoon, will have the potential to burn out of control very quickly. Erractic fire behavior is likely. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ Turner For more information from NOAA/National weather service visit... http://weather.gov/ddc
518 WWUS83 KDDC 300105 RFWDDC URGENT - FIRE WEATHER MESSAGE National Weather Service Dodge City KS 805 PM CDT Fri Apr 29 2022 KSZ043>045-061>066-074>081-084>090-300215- /O.EXP.KDDC.FW.W.0027.000000T0000Z-220430T0100Z/ Scott-Lane-Ness-Hamilton-Kearny-Finney-Hodgeman-Pawnee-Stafford- Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa-Pratt-Morton- Stevens-Seward-Meade-Clark-Comanche-Barber- 805 PM CDT Fri Apr 29 2022 /705 PM MDT Fri Apr 29 2022/ ...RED FLAG WARNING HAS EXPIRED FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 043...044...045...061...062...063...064... 065...066...074...075...076...077...078...079...080...081...084... 085...086...087...088...089 AND 090... Humidity levels have risen above 15 percent behind a cold front moving through the area. Therefore, the Red Flag Warning has been allowed to expire on time. $$ For more information from NOAA/National weather service visit... http://weather.gov/ddc
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this red flag warning went out at Apr 28, 3:19 AM CDT, 25 minutes earlier.
Area forecast discussion, Apr 28, 3:19 AM CDT, 25 minutes before
Area Forecast Discussion National Weather Service Dodge City KS 319 AM CDT Thu Apr 28 2022 ...Updated short and long term sections... .SHORT TERM...(Today and tonight) Issued at 318 AM CDT Thu Apr 28 2022 Main forecasting challenge for today will be if there will be any storms this afternoon during peak heating across central Kansas. Lower levels of the atmosphere look to become unstable but with no significant trigger mechanism in the mid levels of the atmosphere we may remain capped. If any storms do form this afternoon they will be capable of producing large hail and damaging winds and confined to central Kansas. Otherwise expect mostly clear to partly cloudy skies with southerly winds. These southerly winds shift to more of a southeasterly direction. As for temperatures, highs today look to reach into the mid to upper 80s with lows tonight ranging from the upper 40s along the KS/CO border to low 60s across south central Kansas. .LONG TERM...(Friday through Wednesday) Issued at 318 AM CDT Thu Apr 28 2022 A strong upper level trough will dig in to the Central Plains Friday with low pressure at the surface strengthening across western Kansas and shifting eastward as the day progresses. Strong southwesterly winds are expected behind this low and bring very dry conditions to southwest Kansas. If models continue to depict these conditions, fire headlines and possibly wind headlines will be issued later today. A cold front is then expected to more through the area by Friday evening bringing strong northwesterly. These northwest winds are expected to continue through Saturday with lower temperatures this weekend. Ensemble models then depict a shortwave to move through the area Sunday night into Monday bringing a chance of precipitation to western Kansas. However a a few models show low probabilities of rain with only an increase in cloudiness. A third shortwave may move through the area mid week but it is too early to tell how this will affect the weather across the CWA. As for temperatures, highs will soar into the upper 80s to around 90 degrees Friday with cooler temperatures in the 70s this weekend into the early part of next week. Lows will generally be in the 40s to low 50s. && .AVIATION...(For the 06Z TAFS through 06Z Thursday night) Issued at 1211 AM CDT Thu Apr 28 2022 A few low clouds will linger east of the DDC and HYS terminals but are not expected to affect the terminals at this time. VFR conditions will prevail throughout today. Winds will generally be from the south through tonight. && .PRELIMINARY POINT TEMPS/POPS... DDC 86 55 88 47 / 0 0 0 0 GCK 85 51 84 45 / 0 0 0 0 EHA 89 50 85 44 / 0 0 0 0 LBL 88 49 86 45 / 0 0 0 0 HYS 82 55 86 47 / 10 20 20 10 P28 85 61 93 54 / 10 10 0 10 && .DDC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...Hovorka_42 LONG TERM...Hovorka_42 AVIATION...Hovorka_42
Hazardous weather outlook, Apr 28, 3:30 AM CDT, 14 minutes before
Hazardous Weather Outlook National Weather Service Dodge City KS 330 AM CDT Thu Apr 28 2022 KSZ030-031-043>046-061>066-074>081-084>090-290830- Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman- Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa- Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber- 330 AM CDT Thu Apr 28 2022 /230 AM MDT Thu Apr 28 2022/ This hazardous weather outlook is for portions of central...south central...southwest and west central Kansas. .DAY ONE...Today and tonight. Day 1 Discussion ---------------- Elevated fire risk is possible across far southwestern Kansas this afternoon as RHs dip into the teens to single digits. However winds will remain below red flag criteria. Day 1 Hazards ------------- * Non-thunderstorm wind: Limited risk * Fire weather: Significant risk .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Days 2-7 Discussion ------------------- Significant fire weather risk is expected Friday with strong southwesterly winds and RHs dipping into the teens. Strong northwesterly winds are expected Friday night through Saturday behind a cold front. Days 2-7 Hazards ---------------- * Friday - Fire weather: Elevated risk * Saturday - Fire weather: Elevated risk * Sunday - Fire weather: Elevated risk * Monday - Excessive cold: Limited risk - Non thunderstorm wind: Limited risk - Fire weather: Elevated risk * Tuesday - Excessive cold: Elevated risk - Non thunderstorm wind: Limited risk * Wednesday - Excessive cold: Elevated risk .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight. && For more details visit our webpage https://weather.gov/erh/ghwo?wfo=ddc
In the hours before
Special weather statement, Apr 27, 9:48 PM CDT, 5 hours 56 minutes before
Special Weather Statement
National Weather Service Dodge City KS
948 PM CDT Wed Apr 27 2022
KSZ086-280315-
Seward KS-
948 PM CDT Wed Apr 27 2022
...A strong thunderstorm will impact portions of southeastern Seward
County through 1015 PM CDT...
At 948 PM CDT, Doppler radar was tracking a strong thunderstorm near
Hayne, moving east at 20 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Kismet around 1005 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
southwestern Kansas.
&&
LAT...LON 3717 10087 3722 10063 3700 10063 3700 10082
TIME...MOT...LOC 0248Z 258DEG 16KT 3710 10076
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
TATROSpecial weather statement, Apr 27, 10:16 PM CDT, 5 hours 28 minutes before
Special Weather Statement
National Weather Service Dodge City KS
1016 PM CDT Wed Apr 27 2022
KSZ087-088-280345-
Meade KS-Clark KS-
1016 PM CDT Wed Apr 27 2022
...A strong thunderstorm will impact portions of southern Meade and
southwestern Clark Counties through 1045 PM CDT...
At 1016 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles south of Meade State Park, moving east at 25 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
This storm will remain over mainly rural areas of .
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
southwestern Kansas.
&&
LAT...LON 3720 10063 3724 9981 3701 9982 3700 10019
3700 10063
TIME...MOT...LOC 0316Z 260DEG 21KT 3705 10045
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
TATROSpecial weather statement, Apr 27, 10:42 PM CDT, 5 hours 2 minutes before
Special Weather Statement
National Weather Service Dodge City KS
1042 PM CDT Wed Apr 27 2022
KSZ087-088-280415-
Meade KS-Clark KS-
1042 PM CDT Wed Apr 27 2022
...A strong thunderstorm will impact portions of southeastern Meade
and southern Clark Counties through 1115 PM CDT...
At 1041 PM CDT, Doppler radar was tracking a strong thunderstorm 12
miles west of Englewood, moving east at 25 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Englewood and Acres.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
southwestern Kansas.
&&
LAT...LON 3700 10029 3718 10030 3728 9955 3700 9955
TIME...MOT...LOC 0341Z 260DEG 21KT 3707 10022
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
TATROThe office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 27, 7:03 PM CDT | Special Weather Statement | DDC | Gray | 42 min |
| Apr 27, 7:13 PM CDT | Special Weather Statement | DDC | Meade | 32 min |
| Apr 27, 7:22 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Ford, Gray, Meade | 38 min |
| Apr 27, 7:25 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Meade | 65 min |
| Apr 27, 7:36 PM CDT | Severe Thunderstorm Warning | DDC | Meade, Seward | 39 min |
| Apr 27, 7:41 PM CDT | Special Weather Statement | DDC | Gray | 49 min |
| Apr 27, 7:54 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Ford | 51 min |
| Apr 27, 8:08 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Meade | 37 min |
| Apr 27, 8:32 PM CDT | Special Weather Statement | DDC | Ford | 28 min |
| Apr 27, 8:34 PM CDT | Severe Thunderstorm Warning | DDC | Ford | 22 min |
| Apr 27, 8:37 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Meade | 32 min |
| Apr 27, 9:04 PM CDT | Special Weather Statement | DDC | Seward | 41 min |
| Apr 27, 9:05 PM CDT | Special Weather Statement | DDC | Ford | 40 min |
| Apr 27, 9:37 PM CDT | Special Weather Statement | DDC | Meade | 38 min |
| Apr 27, 9:48 PM CDT | Special Weather Statement | DDC | Seward | 27 min |
| Apr 27, 10:16 PM CDT | Special Weather Statement | DDC | Clark | 29 min |
| Apr 27, 10:42 PM CDT | Special Weather Statement | DDC | Clark | 33 min |
Nearby
Red Flag Warnings in Kansas, 2022Every red flag warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.